Alert archive / North Carolina / Dense Smoke Advisories in 2011
Dense Smoke Advisory 2, NWS Wilmington, NC
NWS Wilmington, NC issued this dense smoke advisory at Jun 25, 2011, 1:58 PM EDT for Pender County, North Carolina. It took effect at Jun 25, 2011, 9:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2011, 1:58 PM EDT (17:58 UTC)
- In effect from
- Jun 25, 2011, 9:00 PM EDT
- Expired
- Jun 26, 2011, 11:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Wilmington, NC
County Pender County, NC
The radar
The Wilmington radar (KLTX), 77 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1082 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS72 KILM 251758 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 158 PM EDT SAT JUN 25 2011 NCZ105-106-260400- /O.NEW.KILM.SM.Y.0002.110626T0100Z-110626T1500Z/ INLAND PENDER-COASTAL PENDER- INCLUDING THE CITIES OF...BURGAW...SURF CITY...TOPSAIL BEACH 158 PM EDT SAT JUN 25 2011 ...DENSE SMOKE ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A DENSE SMOKE ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM EDT SUNDAY. * VISIBILITY...THE VISIBILITY WILL BECOME SIGNIFICANTLY REDUCED ACROSS NORTHEAST PORTIONS OF PENDER COUNTY IN PROXIMITY OF THE LARGE WILDFIRE IN THE HOLLY SHELTER GAME LAND. THE VISIBILITY WILL LIKELY DROP BELOW ONE QUARTER OF A MILE IN AREAS OF GROUND LEVEL DENSE SMOKE THAT WILL DEVELOP DURING THE EVENING HOURS AND PERSIST INTO SUNDAY MORNING BEFORE LIFTING. * IMPACTS...DENSE SMOKE WILL IMPACT HIGHWAYS AND SECONDARY ROADS NEAR THE FIRE INCLUDING HIGHWAY 50 NEAR MAPLE HILL AND HIGHWAY 17 NEAR THE PENDER-ONSLOW COUNTY LINE. IN ADDITION TO THE LOW VISIBILITY WHICH WILL MAKE DRIVING DIFFICULT AT TIMES THE AIR QUALITY WILL BE VERY POOR AS A RESULT OF THE SMOKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD DRIVE WITH CAUTION AND ALLOW FOR EXTRA TRAVEL TIME. USE LOW BEAM HEADLIGHTS...REDUCE DRIVING SPEEDS AND LEAVE PLENTY OF ROOM BETWEEN VEHICLES. BE ALERT FOR EMERGENCY CREWS WORKING ON THE WILDFIRE. && $$ SRP
3 follow-up statements
251 WWUS72 KILM 260304 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1104 PM EDT SAT JUN 25 2011 NCZ105-106-261200- /O.CON.KILM.SM.Y.0002.000000T0000Z-110626T1500Z/ INLAND PENDER-COASTAL PENDER- INCLUDING THE CITIES OF...BURGAW...SURF CITY...TOPSAIL BEACH 1104 PM EDT SAT JUN 25 2011 ...DENSE SMOKE ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY... A DENSE SMOKE ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY. * VISIBILITY...THE VISIBILITY WILL BECOME SIGNIFICANTLY REDUCED ACROSS NORTHEAST PORTIONS OF PENDER COUNTY IN PROXIMITY OF THE LARGE WILDFIRE IN THE HOLLY SHELTER GAME LAND. THE VISIBILITY WILL LIKELY DROP BELOW ONE QUARTER OF A MILE IN AREAS OF GROUND LEVEL DENSE SMOKE THAT WILL DEVELOP DURING THE OVERNIGHT HOURS AND PERSIST INTO SUNDAY MORNING BEFORE LIFTING. * IMPACTS...DENSE SMOKE WILL IMPACT HIGHWAYS AND SECONDARY ROADS NEAR THE FIRE INCLUDING HIGHWAY 50 BETWEEN HOLLY RIDGE AND MAPLE HILL AND HIGHWAY 17 NEAR THE PENDER-ONSLOW COUNTY LINE. IN ADDITION...OLD MAPLE HILL ROAD BETWEEN SHAW HIGHWAY AND MAPLE HILL. IN ADDITION TO THE LOW VISIBILITY WHICH WILL MAKE DRIVING DIFFICULT AT TIMES THE AIR QUALITY WILL BE VERY POOR AS A RESULT OF THE SMOKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD DRIVE WITH CAUTION AND ALLOW FOR EXTRA TRAVEL TIME. USE LOW BEAM HEADLIGHTS...REDUCE DRIVING SPEEDS AND LEAVE PLENTY OF ROOM BETWEEN VEHICLES. BE ALERT FOR EMERGENCY CREWS WORKING ON THE WILDFIRE. && $$ DCH
733 WWUS72 KILM 260619 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 219 AM EDT SUN JUN 26 2011 NCZ105-106-261500- /O.CON.KILM.SM.Y.0002.000000T0000Z-110626T1500Z/ INLAND PENDER-COASTAL PENDER- INCLUDING THE CITIES OF...BURGAW...SURF CITY...TOPSAIL BEACH 219 AM EDT SUN JUN 26 2011 ...DENSE SMOKE ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A DENSE SMOKE ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * VISIBILITY...VISIBILITY WILL BECOME SIGNIFICANTLY REDUCED ACROSS NORTHEAST PORTIONS OF PENDER COUNTY IN PROXIMITY OF THE LARGE WILDFIRE IN THE HOLLY SHELTER GAME LAND. THE VISIBILITY WILL LIKELY DROP BELOW ONE QUARTER OF A MILE IN AREAS OF GROUND-LEVEL SMOKE DEVELOPING THIS MORNING...BEFORE LIFTING IN THE MID TO LATE MORNING. * IMPACTS...DENSE SMOKE WILL IMPACT HIGHWAYS AND SECONDARY ROADS NEAR THE FIRE INCLUDING HIGHWAY 50 BETWEEN HOLLY RIDGE AND MAPLE HILL AND HIGHWAY 17 NEAR THE PENDER-ONSLOW COUNTY LINE. IN ADDITION...OLD MAPLE HILL ROAD BETWEEN SHAW HIGHWAY AND MAPLE HILL MAY BE IMPACTED. IN ADDITION TO LOW VISIBILITY MAKING DRIVING DIFFICULT AT TIMES...AIR QUALITY WILL BE VERY POOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD DRIVE WITH CAUTION AND ALLOW FOR EXTRA TRAVEL TIME. USE LOW BEAM HEADLIGHTS...REDUCE DRIVING SPEEDS AND LEAVE PLENTY OF ROOM BETWEEN VEHICLES. BE ALERT FOR EMERGENCY CREWS WORKING ON THE WILDFIRE. && $$ 8
247 WWUS72 KILM 261508 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1108 AM EDT SUN JUN 26 2011 NCZ105-106-261615- /O.EXP.KILM.SM.Y.0002.000000T0000Z-110626T1500Z/ INLAND PENDER-COASTAL PENDER- INCLUDING THE CITIES OF...BURGAW...SURF CITY...TOPSAIL BEACH 1108 AM EDT SUN JUN 26 2011 ...DENSE SMOKE ADVISORY HAS EXPIRED... THE DENSE SMOKE ADVISORY IS NO LONGER IN EFFECT. THE THREAT OF WIDESPREAD DENSE SMOKE NO LONGER EXISTS IN AREAS ADJACENT TO THE FIRE SINCE THE INVERSION HAS BROKEN ALLOWING THE SMOKE TO LIFT INTO THE ATMOSPHERE. HOWEVER...DENSE SMOKE IS POSSIBLE AT NIGHT NEAR THE FIRE OVER THE NEXT COUPLE DAYS...WHICH MAY PROMPT ADDITIONAL DENSE SMOKE ADVISORIES AT NIGHT. $$ 29
What forecasters said that day
The local office's own words before this dense smoke advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this dense smoke advisory went out at Jun 25, 1:25 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 25, 1:25 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 125 PM EDT SAT JUN 25 2011 .SYNOPSIS... A WEAK TROUGH APPROACHING THE AREA WILL PUSH TO THE COAST EARLY SUNDAY MORNING AND DISSIPATE. A TYPICAL SUMMERTIME AIR MASS WILL BE IN PLACE AS BERMUDA HIGH PRESSURE BUILDS BACK INTO THE AREA FROM THE EAST EARLY NEXT WEEK. THERE IS A SMALL RISK OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE WEEK. A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATE TUESDAY POSSIBLY LINGERING THROUGH FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 11 AM SATURDAY...WEST TO SOUTHWESTERLY FLOW THROUGH MUCH OF THE COLUMN IS BRINGING SOME MOISTURE TO THE AIR PER WATER VAPOR IMAGERY...HOWEVER BY FAR THE DEEPEST MOISTURE RESIDES JUST OFF THE COAST. A VERY MINOR IMPULSE WILL EXIT THE AREA OVER THE NEXT COUPLE HOURS WHILE ANOTHER WEAKENING IMPULSE MOVES NORTHEAST FROM GA. AT THE SURFACE...WEAK TROUGH EXISTS OVER THE FORECAST AREA WITH A WEAK COLD FRONT NORTH OF THE AREA. THE SEA BREEZE WILL TAKE HOLD DURING THE AFTERNOON...AND PROVIDE THE PRIMARY LIFT. CAPE IS PROJECTED TO BE NEAR 2500 J/KG THIS AFTERNOON ALONG WITH LIFTED INDEX IN THE -4 TO -6. HOWEVER...WITHOUT SIGNIFICANT LIFT EXPECT CONVECTIVE COVERAGE TO BE ON THE LOW END THIS AFTERNOON AND EVENING...PRIMARILY FOR THE COASTAL COUNTIES. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 3 AM SATURDAY...MID TO UPPER TROUGH WILL LIFT OFF TO THE NORTHEAST ON SUNDAY AS RIDGE TRIES TO PUSH IN FROM THE WEST. LOOKS LIKE A SHORTWAVE WILL RIDE OVER THE RIDGE INTO OUR AREA ON MON. WILL SEE A WEAKER PRESSURE GRADIENT ON SUNDAY INTO MONDAY AS PRESSURE PATTERN BECOMES ILL DEFINED OVER THE SOUTHEAST. THEREFORE EXPECT PREVAILING WINDS TO LIGHTEN UP AND SEA BREEZE TO DOMINATE IN THE AFTERNOON. A DEEPER DRIER NORTHWEST FLOW ALOFT ON SUNDAY SHOULD KEEP CONVECTION TO A MINIMUM. PCP WATER VALUES WILL BE DOWN LESS THAN 1.5 INCHES. BY MON WINDS BEGIN TO BACK AROUND TO THE WEST AND SOUTHWEST BY THE END OF THE DAY AS SHORTWAVE MOVES THROUGH. EXPECT BETTER UPPER LEVEL SUPPORT ON MON TO PROVIDE GREATER CHC OF SHWRS/TSTMS. PCP WATER VALUES WILL BE BACK UP CLOSE TO 2 INCHES BY LATE MONDAY. ALSO WILL SEE INCREASING SOUTHERLY WINDS AS BERMUDA HIGH PUSHES BACK INTO THE AREA FROM THE EAST. AS FOR TEMPS...850 TEMPS DROP SLIGHTLY TO NEAR 16 C BY SUN AFTN AND THEN INCREASE AGAIN BACK UP TO AROUND 19C BY MON AFTN AS H5 HEIGHTS INCREASE. THEREFORE EXPECT TEMPS MAY LOWER A FEW DEGREES SUN BUT WILL BASICALLY BE WITHIN A FEW DEGREES OF 90 MOST PLACES BOTH SUN AND MON. && .LONG TERM /TUESDAY THROUGH FRIDAY/... AS OF 3 AM SATURDAY...WILL REMAIN ON WESTERN PERIPHERY OF BERMUDA HIGH WITH A GENERAL SOUTHERLY FLOW IN A MORE TYPICAL SUMMERTIME AIR MASS. DEWPOINTS WILL RUN INTO THE 70S WITH CHC OF AFTN SHWRS/TSTMS FOCUSED ALONG SEA BREEZE BOUNDARY AND PIEDMONT TROUGH FURTHER INLAND. ALTHOUGH MID TO UPPER RIDGE TRIES TO BUILD EASTWARD ACROSS THE SOUTHEAST CONUS...A SHORTWAVE WILL RIDE OVER THE TOP OF THE RIDGE PUSHING A COLD FRONT INTO AREA LATE TUES INTO WED AND LOOKS LIKE IT MAY LINGER THROUGH THURS AND POSSIBLY INTO FRI WHICH SHOULD INCREASE PCP CHANCES DURING TUES NIGHT THROUGH FRI. PCP WATER VALUES REMAIN UP NEAR 2 INCHES THROUGH MOST OF THE PERIOD AND SLIGHTLY HIGHER AHEAD OF FRONT TUES NIGHT INTO EARLY WED. BY FRI DRIER AIR MAKES ITS WAY IN AS LINGERING BOUNDARY GETS PUSHED FARTHER SOUTH. TEMPERATURES WILL CONTINUE AT OR ABOVE NORMAL THROUGH MOST OF THE PERIOD WITH READINGS IN THE 90S MOST PLACES. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 18Z...MODERATE CONFIDENCE IN VFR WITH ONLY SLIGHT CHANCES OF RESTRICTIONS IN CONVECTION THIS EVE...AND FOG OVERNIGHT. LIGHT AND VARIABLE WINDS ACROSS THE AREA THIS AFTN WILL TURN TO THE SW INLAND AOB 10 KTS...AND BECOME SOUTHERLY...GUSTING TO 15 KTS WITH THE RESULTANT AT ILM/CRE/MYR. VERY WEAK COLD FRONT IS CONTINUING TO WORK SOUTHWARD AS IT WASHES OUT...AND IS ONLY NOTICEABLE BY A SLIGHT WIND SHIFT AND DROP IN DEWPOINTS ACROSS THE UPSTATE OF NC. THIS FRONT WILL HAVE NO IMPACT TO THE SENSIBLE WEATHER TODAY. SLIGHT CONCERN FOR CONVECTION CONTINUES THIS AFTN...ESPECIALLY ALONG THE SEA BREEZE FRONT. WARMING ALOFT COMBINED WITH DRYING MID LEVELS WILL TRY TO KEEP A LID ON TSTM ACTIVITY...BUT SEA BREEZE CONVERGENCE COMBINED WITH WEAK UPPER IMPULSES MAY PROVIDE ENOUGH LIFT TO SPAWN A FEW ISOLATED SHOWERS/STORMS ALONG THE COAST. LOCAL 4KM WRF HAS SHOWN DEVELOPMENT FOR A FEW RUNS NOW...SO HAVE CB AT ILM/CRE/MYR...BUT DUE TO ISOLATED NATURE HAVE LEFT OUT ACTUAL TS MENTION. ANY CONVECTION WILL DISSIPATE AFTER NIGHTFALL BUT MID LEVEL CLOUDINESS IS PROGGED TO PERSIST WELL AFTER DARK. GUIDANCE HAS BECOME MORE AGGRESSIVE WITH FOG AT THE COAST...BUT BELIEVE IT IS OVERDOING TD/S AND UNDERDOING CLOUD COVER. HAVE INTRODUCED MVFR AT ILM/CRE WITH TEMPO MVFR AT MYR...BUT CONFIDENCE IS LOW ATTM. IF A SHOWER DOES IMPACT ANY TERMINAL...FOG WILL BECOME MORE LIKELY. THE INLAND TERMINALS WILL BE FOG FREE THROUGH THE OVERNIGHT AS XOVERS WILL NOT BE MET AND THE SEA BREEZE WILL NOT WORK FAR ENOUGH INLAND TO INCREASE SURFACE MOISTURE THERE. AFTER DAYBREAK ANY FOG WILL BURN OFF AND VFR WILL PERSIST. EXTENDED OUTLOOK...AFTERNOON ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THE EXTENDED. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 11 AM SATURDAY...WINDS HAVE DIMINISHED DURING THE PAST FEW HOURS ALLOWING SEAS TO SUBSIDE TO THE 3-4 FT RANGE ACROSS THE OUTER WATERS. SOUTHWESTERLY FLOW WILL PREVAIL THROUGH THE AFTERNOON AND WILL INCREASE A NOTCH AS THE SEA BREEZE EVOLVES. PLAN TO HOLD SEAS AT 3-4 FT AND WITH DOMINANT WAVE PERIODS AROUND 6 SECONDS SEAS WILL BE SOMEWHAT STEEP...BUT NOT NEARLY AS STEEP AS EARLIER THIS MORNING. THE WINDS WILL GRADUALLY DIMINISH DURING THE OVERNIGHT HOURS AS THE TROUGH APPROACHES THE COAST LESSENING THE PRESSURE GRADIENT. SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 3 AM SATURDAY...LOCAL WATERS WILL REMAIN ON WESTERN PERIPHERY OF BERMUDA HIGH WITH S-SW WINDS THROUGH THE PERIOD. GRADIENT SHOULD WEAKEN ENOUGH ON SUNDAY TO ALLOW FOR WINDS AND SEAS TO RELAX FROM NEAR 3 TO 5 FT EARLY SAT DOWN TO 3 FT OR LESS BY SUN AFTERNOON AS WINDS DROP TO 10 KTS OR LESS. EXPECT SEA BREEZE TO INCREASE AND TURN WINDS MORE ON SHORE EACH AFTERNOON CLOSE TO THE COAST. GRADIENT TIGHTENS UP AGAIN ON MONDAY AS TROUGH BECOMES MORE PRONOUNCED OVER INLAND CAROLINAS. THEREFORE WILL SEE WINDS INCREASE OUT OF THE SW UP TO 15 TO 20 KTS BY LATE MON INTO TUES. THIS WILL PUSH SEAS BACK UP TO 3 TO 4 FT. LONG TERM /TUESDAY THROUGH WEDNESDAY/... AS OF 3 AM SATURDAY...SOUTH TO SOUTHWEST FLOW WILL CONTINUE AROUND BERMUDA HIGH. WINDS SHOULD PICK UP CLOSER TO A SOLID 20 KTS TUES INTO WED IN A TIGHTENED GRADIENT FLOW AS COLD FRONT APPROACHES THE CAROLINAS FROM THE NORTHWEST. THIS SHOULD DRIVE SEAS UP TO AT LEAST 3 TO 5 FT BY TUES NIGHT THROUGH WED IN A SHORTER PERIOD WIND WAVE. WNA SHOWING SEAS REACHING SMALL CRAFT CONDITIONS BY EARLY WED MORNING IN A SOLID 20 KTS OUT OF THE SOUTHWEST AND CONTINUING THROUGH LATE WED BEFORE DIMINISHING SLOWLY. FOR NOW CAPPED THE SEAS AT 5 FT IN OUTER WATERS. && .FIRE WEATHER... AS OF 11 AM SATURDAY...MAY NEED TO ISSUE ANOTHER DENSE SMOKE ADVISORY FOR THE PENDER AREA AGAIN TONIGHT AS DISPERSION IS EXPECTED TO BECOME POOR. OTHERWISE...THE SEA BREEZE WILL PUSH INLAND THIS AFTERNOON...WITH IT MAKING IT FARTHER INLAND DURING SUNDAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...SRP SHORT TERM...RGZ LONG TERM...RGZ AVIATION...JDW/SRP
Hazardous weather outlook, Jun 25, 6:20 AM EDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 620 AM EDT SAT JUN 25 2011 NCZ105-106-261030- INLAND PENDER-COASTAL PENDER- 620 AM EDT SAT JUN 25 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-107>110-SCZ017-023-024-032-033-039-053>056-261030- ROBESON-BLADEN-COLUMBUS-INLAND NEW HANOVER-COASTAL NEW HANOVER- INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 620 AM EDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. AIR QUALITY ALERT THROUGH 3PM FOR NEW HANOVER COUNTY ONLY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-261030- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 620 AM EDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-261030- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 620 AM EDT SAT JUN 25 2011 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. 20 KNOT WINDS THROUGH 900 AM...WILL DIMINISH TO 10 TO 20 KNOTS THROUGH THE AFTERNOON. WINDS WILL EASE MORE SIGNIFICANTLY LATE TONIGHT WITH IMPROVING SEA CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 8
In the hours before
Local storm report, Jun 25, 11:12 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1112 AM EDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG MCCOLL 34.67N 79.54W
06/24/2011 MARLBORO SC TRAINED SPOTTER
SEVERAL 5 TO 8 INCH LIMBS BLOWN DOWN. TIME ESTIMATED
BASED OFF RADAR.
&&
EVENT NUMBER ILM1100417
WEISSNearby
Dense Smoke Advisories in North Carolina, 2011Every dense smoke advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.